# SDR UALA2012072604060

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,986 hours, 11,890 cycles
- Engine: Pwa PW4056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: S242T102153
- Part serial: S242T102153
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CR FMC FAILED ON INITIAL CLIMB-OUT.  REPLACED FIRST OFFICERS CDU & ENGINE OIL FILTER SWITCH.
